# SDR DHL2005747505

- Difficulty date: July 10, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD MID FLAP T/E APPROX 1/2" FROM INBD END IS DISBONDED.  CUT OUT DELAM AREA, FAB FILLER AN DOUBLERS ON TRAVELER NR T-828368.  CLEANED UP AN PREP REPAIR AREA AN PARTS FAB.  BONDED REPAIR PARTS, TREATED AND PRIMED.  COMPLETED REPAIR ON RT WING I/B MID FLAP T/E WEDGE APPROX 1/2" FROM INBD END OUTER SURFACE IAW B727 SRM 57-50-2 FIG 3, 51-40-20,51-40-24, 51-10-2.
